# SDR 96ZZZX574

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N345MC
- Make and model: Lear 25
- Aircraft serial: 046
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Rt Mlg
- Part time: 102 hours
- Component: Goodyearaero
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

BLOW-OUT ON RIGHT MAINS (2 EACH).  PILOT REPORTED SEEING OBJECT ON RUNWAY PRIOR TO V1 AND THEN VIBRATION.  ABORTED TAKEOFF AND THEN PULLED OFF ON TAXIWAY.
